# SDR FDEA202105171260

- Difficulty date: May 17, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 72,356 hours, 16,394 cycles
- Engine: Ge CF680C2D1F
- Engine time: 74,247 hours, 18,271 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PDIS  573     71-00  6503     17MAY21  STN  OPEN  U  DURING DEPARTURE CLIMBING THROUGH 3000 FEET DURING  POWER REDUCTION HAD 3 SEPARATE AUDIBLE BANGS WITH  MODERATE RIGHT YAW- ENGINE INDICATIONS APPEARED  NORMAL - UNEVENTFUL EMERGENCY RETURN LANDING  ACCOMPLISHED - EMERGENCY DECLARED   SHGN 21MAY21 16:39   STN                                                                 REMOVED #1 ENGINE (S/N 702919) AS PER WORK CARD                                   71T0001-GE. REPLACEMENT ENGINE (S/N 702820)                                       INSTALLED AS PER WORK CARD 71T901-GE.                                                                           FACT 23MAY21 20:22   STN                                                                 ENGINE INTALLATION TESTS ACCOMPLISHED IAW MM                                      71-00-00-5-1 REF WRI 71-00/6509. ALL TESTS SATIS.                                 OK FOR SERVICE.
